# SDR CA040302007

- Difficulty date: February 21, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Drain Mast
- Part number: 4E32644
- Condition: Shorted
- Location: Water Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD GALLEY WATER SYSTEM PUMP WAS NOT OPERATING. TROUBLESHOOTING REVEALED THAT A WIRE BEHIND THE GALLEY WAS AT FAULT, NO COMMAND WAS BEING SENT TO THE PUMP.  MAINT REMOVED THE GALLEY AND FOUNDTHE WIRING FROM THE PORTABLE WATER SYSTEM CONTROLLER TO BE DAMAGED FROM OVERHEATING, SPECIFICALLY WIRES GBG7044W-22 & GBG7044B-22 TO THE DRAIN HEATERS FROM A177P3 PINS 20 AND 21. THIS OVERHEATING HAD ALSO AFFECTED ADJACENT WIRES OVER A CONSIDERABLE LENGTH, REQUIRING REPLACEMENT OF ENTIRE WIRING BUNDLE FROM THE PWS CONTROLLER, HARNESS PN SH670-59071-001. THIS HARNESS INCLUDES THE WIRING FROM PLUGS A177P1, A177P2, A177P3 AND A177P4.  A SHORT WAS FOUND IN THE HEATING CIRCUIT OF DRAIN MAST ASSY HR02 (P/N 4E3264-4 )
